RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 475–484 (Mi msb3567)  

This article is cited in 3 scientific papers (total in 3 papers)

Refinement of inequalities characterizing stability of the inverse problem of scattering theory

D. Sh. Lundina, V. A. Marchenko


Full text: PDF file (626 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 467–476

Bibliographic databases:

UDC: 517.9
MSC: 45Q05, 42A38, 47A40
Received: 05.11.1968

Citation: D. Sh. Lundina, V. A. Marchenko, “Refinement of inequalities characterizing stability of the inverse problem of scattering theory”, Mat. Sb. (N.S.), 78(120):4 (1969), 475–484; Math. USSR-Sb., 7:4 (1969), 467–476

Citation in format AMSBIB
\Bibitem{LunMar69}
\by D.~Sh.~Lundina, V.~A.~Marchenko
\paper Refinement of inequalities characterizing stability of the inverse problem of scattering theory
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 475--484
\mathnet{http://mi.mathnet.ru/msb3567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=245889}
\zmath{https://zbmath.org/?q=an:0182.11504|0194.39901}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 467--476
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001100}


Linking options:
  • http://mi.mathnet.ru/eng/msb3567
  • http://mi.mathnet.ru/eng/msb/v120/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marcel Coz, Pierre Rochus, “Extension of the Marchenko equation to non-Hermitian differential systems”, Annals of Physics, 126:2 (1980), 460  crossref
    2. T Aktosun, Inverse Probl, 3:4 (1987), 555  crossref  mathscinet  zmath  adsnasa  isi
    3. E. P. Zhidkov, O. V. Kozlova, “Nepreryvnyi analog metoda Nyutona v obratnoi zadache teorii rasseyaniya pri nalichii sobstvennykh funktsii i znachenii”, Matem. modelirovanie, 18:2 (2006), 120–128  mathnet  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:74
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020